# SDR IPXA2025012912932

- Difficulty date: January 9, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N263UP
- Make and model: Doug MD-11F
- Aircraft serial: 48782
- Aircraft time: 100,181 hours, 20,377 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Part number: AFA3853517
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT. CABIN FLOOR BEAM SUPPORT LOCATED AT STA 1561 AND RBL66 HAS CORROSION.  INSTALLED CTR CARGO FLOOR BEAM SUPPORT P/N AFA3853-33SAAU REF MD11 SRM 51-35-01-0G-0. OSD: 1/30/2025
